Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    i started taking the pill a week after my period ended, i have religiously taken the pill for 18 days, and the im still taking them, the packet has hasnt finished as yet,now i feel cramps like PMS, does it mean i will go on my period?
    • TSR Support Team
    • Peer Support Volunteers
    Offline

    21
    ReputationRep:
    TSR Support Team
    Peer Support Volunteers
    Possibly. Or you may get PMS symptoms and no period. Regardless, keep taking the pill.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 9, 2017
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.